Information Journal Paper
APA:
CopyEBRAHIMNEJAD, A.. (2019). A revisit of a mathematical model for solving fully fuzzy linear programming problem with trapezoidal fuzzy numbers. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 5(18 ), 145-156. SID. https://sid.ir/paper/257316/en
Vancouver:
CopyEBRAHIMNEJAD A.. A revisit of a mathematical model for solving fully fuzzy linear programming problem with trapezoidal fuzzy numbers. JOURNAL OF NEW RESEARCHES IN MATHEMATICS[Internet]. 2019;5(18 ):145-156. Available from: https://sid.ir/paper/257316/en
IEEE:
CopyA. EBRAHIMNEJAD, “A revisit of a mathematical model for solving fully fuzzy linear programming problem with trapezoidal fuzzy numbers,” JOURNAL OF NEW RESEARCHES IN MATHEMATICS, vol. 5, no. 18 , pp. 145–156, 2019, [Online]. Available: https://sid.ir/paper/257316/en